# SDR TRAX200800901

- Difficulty date: July 10, 2008
- Submitted: July 28, 2008
- Operation: Air carrier
- Aircraft: N740EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10151
- Aircraft time: 10,936 hours, 7,124 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHOTOLUMINESCENT FLOOR PROXIMITY EMERGENCY ESCAPE PATH TAPE DAMAGED AT FORWARD LAV ENTRANCE.  (CABIN EMERGENCY LIGHTS-PHOTOLUMINESCENT FLOOR PROXIMITY EMERGENCY ESCAPE PATH MARKING).  REMOVED AND REPLACED EMERGENCY LIGHT STRIP PER AMM 33-51-01.  ACFT OK FOR SERVICE.  (S)
